urologist-icon

Erectile Dysfunction

Had an erectile dysfunction before two years. A doctor prescribed Tentax Forte that time and it worked wonders in couple of weeks. I was not sexually active for two years and hence discontinued using it. Recently i again faced the same problem while getting intimate. I am again using the same medicine at a prescribed dosage since more than a month now but seems that its not working that great. Sometimes i get it hard and sometimes I dont. Does one develops tolerance for tentax forte? I am 25 years old regular gym goer and very athletic as well as muscular. It is kind of depressing to use cialis for weekends. To admit, I am badly addicted to watching porn and masturbation. Is that is something which is causing erectile dysfunction? Please help. Thanks.
views-icons 24 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Erectile Dysfunction

doctor profile image
Harisha N L Bangalore | General Physician
Answered
Hi there I understand your concern.... Do not take medications by your self it may be harmful to you... Erectile dysfunction may be due to many causes as many physiologic, hormonal, and psychogenic factors are involved in the ability to obtain and maintain erections... most of the times it will be psychological but other conditions like diabetes, hypertension, hormonal imbalances and intake of certain drugs can be the cause so these should be ruled out..treatment mainly depends upon underlying cause if its psychogenic counseling with psychiatrist with meditation, yoga etc will help...they may prescribe certain medication as well to maintain erections..if its orgainic cause it should be dealt accordingly kindly consult psychiatrists they will do the needful....
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO